Alert archive / Wisconsin / Wind Chill Advisories in 2009
Wind Chill Advisory 3, NWS La Crosse, WI
NWS La Crosse, WI issued this wind chill advisory at Jan 24, 2009, 2:56 PM CST for Clark County, Taylor County, Wisconsin. It took effect at Jan 24, 2009, 6:00 PM CST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Jan 24, 2009, 2:56 PM CST (20:56 UTC)
- In effect from
- Jan 24, 2009, 6:00 PM CST
- Expired
- Jan 25, 2009, 12:00 PM CST
- In force
- 18 hr
- Issued by
- NWS La Crosse, WI
Counties Clark County, WI, Taylor County, WI
The radar
The La Crosse radar (KARX), 138 km from the middle of the area, began a volume at 20:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.9 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1123 m above ground
- 0-6 km bulk shear
- 96 kt
- 0-1 km storm-relative helicity
- -59 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KARX 242056 WSWARX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LA CROSSE WI 256 PM CST SAT JAN 24 2009 ...DANGEROUS COLD WIND CHILLS AGAIN TONIGHT... .ARCTIC HIGH PRESSURE WILL CONTINUE TO DOMINATE THE AREA TONIGHT AND SUNDAY...WITH LOWS TONIGHT AGAIN EXPECTED TO DROP INTO THE 10 BELOW TO 20 BELOW ZERO RANGE ACROSS THE AREA. THESE COLD TEMPERATURES COUPLED WITH WEST WINDS OF 5 TO 10 MPH WILL PRODUCE WIND CHILLS OF 20 BELOW TO 35 BELOW ZERO FOR MUCH OF TONIGHT AND SUNDAY MORNING. WIZ017-029-250500- /O.NEW.KARX.WC.Y.0003.090125T0000Z-090125T1800Z/ TAYLOR-CLARK- INCLUDING THE CITIES OF...MEDFORD...NEILLSVILLE 256 PM CST SAT JAN 24 2009 ...WIND CHILL ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 12 PM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 12 PM CST SUNDAY. WEST WINDS OF 5 TO 10 MPH COMBINED WITH TEMPERATURES IN THE 5 BELOW TO 20 BELOW ZERO RANGE WILL PRODUCE WINDS CHILLS OF 20 BELOW TO 25 BELOW FOR MUCH OF TONIGHT AND SUNDAY MORNING. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ RRS WEATHER.GOV/LACROSSE
5 follow-up statements
000 WWUS43 KARX 250114 WSWARX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LA CROSSE WI 714 PM CST SAT JAN 24 2009 ...ANOTHER NIGHT OF HAZARDOUS WEATHER CONDITIONS... .OVERNIGHT LOW TEMPERATURES ARE EXPECTED TO FALL INTO THE TEENS BELOW ZERO AS HIGH PRESSURE TO WEST OF THE AREA CONTINUES TO PULL ARCTIC AIR INTO THE REGION. WEST WINDS OF 5 TO 10 MPH WILL COMBINE WITH THE COLD AIR TEMPERATURES TO PRODUCE WIND CHILL READINGS OF 20 TO 35 BELOW ZERO THROUGH SUNDAY MORNING. WIZ017-029-250915- /O.CON.KARX.WC.Y.0003.000000T0000Z-090125T1800Z/ TAYLOR-CLARK- INCLUDING THE CITIES OF...MEDFORD...NEILLSVILLE 714 PM CST SAT JAN 24 2009 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM CST SUNDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM CST SUNDAY. AIR TEMPERATURES IN THE SINGLE DIGITS BELOW ZERO COMBINED WITH A WEST WIND AROUND 10 MPH WILL PRODUCE WIND CHILLS OF 20 TO 30 BELOW ZERO THIS EVENING. AS OVERNIGHT LOWS DROP INTO THE TEENS BELOW ZERO...EXPECT WIND CHILLS OF 25 TO 35 BELOW ZERO AFTER MIDNIGHT INTO EARLY SUNDAY MORNING. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ 04 WEATHER.GOV/LACROSSE
000 WWUS43 KARX 250515 WSWARX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LA CROSSE WI 1115 PM CST SAT JAN 24 2009 ...ANOTHER NIGHT OF UNPLEASANT WIND CHILLS... .HIGH PRESSURE EXTENDING FROM NORTH DAKOTA INTO IOWA WILL CONTINUE TO PULL ARCTIC AIR INTO THE REGION. WEST WINDS OF 5 TO 10 MPH WILL COMBINE WITH OVERNIGHT LOWS IN THE TEENS BELOW ZERO TO PRODUCE WIND CHILL VALUES OF 20 TO 35 BELOW ZERO THROUGH SUNDAY MORNING. WIZ017-029-251315- /O.CON.KARX.WC.Y.0003.000000T0000Z-090125T1800Z/ TAYLOR-CLARK- INCLUDING THE CITIES OF...MEDFORD...NEILLSVILLE 1115 PM CST SAT JAN 24 2009 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM CST SUNDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM CST SUNDAY. WEST WINDS WILL CONTINUE AT 5 TO 10 MPH THROUGH THE NIGHT. THESE WINDS COMBINED WITH OVERNIGHT LOW TEMPERATURES IN THE TEENS BELOW ZERO WILL CREATE WIND CHILLS OF 20 TO 35 BELOW ZERO THROUGH SUNDAY MORNING. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ 04 WEATHER.GOV/LACROSSE
000 WWUS43 KARX 250913 WSWARX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LA CROSSE WI 313 AM CST SUN JAN 25 2009 ...BITTER COLD WIND CHILLS THIS MORNING... .HIGH PRESSURE EXTENDING FROM NORTH DAKOTA INTO IOWA WILL CONTINUE TO PULL ARCTIC AIR INTO THE REGION. WEST WINDS OF 5 TO 10 MPH WILL COMBINE WITH MORNING TEMPERATURES IN THE SINGLE DIGITS AND TEENS BELOW ZERO TO PRODUCE WIND CHILL VALUES OF 20 TO 35 BELOW ZERO THIS MORNING. WIZ017-029-251715- /O.CON.KARX.WC.Y.0003.000000T0000Z-090125T1800Z/ TAYLOR-CLARK- INCLUDING THE CITIES OF...MEDFORD...NEILLSVILLE 313 AM CST SUN JAN 25 2009 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. WEST WINDS WILL CONTINUE AT 5 TO 10 MPH THROUGH THE MORNING. THESE WINDS COMBINED WITH TEMPERATURES IN THE SINGLE DIGITS AND TEENS BELOW ZERO WILL CREATE WIND CHILLS OF 20 TO 35 BELOW ZERO THROUGH THE MORNING HOURS. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ RABERDING WEATHER.GOV/LACROSSE
000 WWUS43 KARX 251404 WSWARX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LA CROSSE WI 804 AM CST SUN JAN 25 2009 ...WIND CHILLS SLOWLY IMPROVING THIS MORNING... .HIGH PRESSURE EXTENDING FROM NORTH DAKOTA INTO IOWA WILL CONTINUE TO PULL ARCTIC AIR INTO THE REGION. WEST WINDS OF 5 TO 10 MPH COMBINED WITH THIS ARCTIC AIR WILL PRODUCE WIND CHILL VALUES OF 20 TO 30 BELOW ZERO MUCH OF THIS MORNING. WIZ017-029-251800- /O.CON.KARX.WC.Y.0003.000000T0000Z-090125T1800Z/ TAYLOR-CLARK- INCLUDING THE CITIES OF...MEDFORD...NEILLSVILLE 804 AM CST SUN JAN 25 2009 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. WEST WINDS OF 5 TO 10 MPH COMBINED WITH TEMPERATURES OF AROUND 10 BELOW ZERO WILL CREATE WIND CHILLS OF 20 TO 30 BELOW ZERO THROUGH MUCH OF THE MORNING. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ RRS WEATHER.GOV/LACROSSE
000 WWUS43 KARX 251752 WSWARX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LA CROSSE WI 1152 AM CST SUN JAN 25 2009 ...BITTER COLD WIND CHILLS DIMINISHING... .WITH TEMPERATURES WARMING TO NEAR AND ABOVE ZERO AND THE WINDS GENERALLY LIGHT...WIND CHILLS CONTINUE TO IMPROVE AT MID-DAY. WIZ017-029-251900- /O.EXP.KARX.WC.Y.0003.000000T0000Z-090125T1800Z/ TAYLOR-CLARK- INCLUDING THE CITIES OF...MEDFORD...NEILLSVILLE 1152 AM CST SUN JAN 25 2009 ...WIND CHILL ADVISORY WILL EXPIRE AT NOON CST TODAY... THE WIND CHILL ADVISORY WILL EXPIRE AT NOON CST TODAY. WIND CHILLS ARE NO LONGER LESS THAN 20 BELOW ZERO...THUS THE WIND CHILL ADVISORY WILL BE ALLOWED TO EXPIRE AT NOON. $$ RRS WEATHER.GOV/LACROSSE
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this wind chill advisory went out at Jan 24, 2:50 PM CST, 6 minutes earlier.
Area forecast discussion, Jan 24, 2:50 PM CST, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
250 PM CST SAT JAN 24 2009
.SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT
MAIN FORECAST CONCERNS THIS PACKAGE...ARCTIC HIGH PRESSURE AND COLD
TEMPERATURES THRU THE PERIOD.
SURFACE ANALYSIS AT 18Z HAD ARCTIC HIGH PRESSURE EXTENDING FROM THE
LEE OF THE CANADIAN ROCKIES IN ALBERTA TO IA. VIS/IR IMAGERY SHOWED
SUNNY OR MOSTLY SUNNY SKIES OVER MUCH OF MN/IA/WI WITH HIGH CLOUDS
SPREADING EAST ACROSS THE DAKOTAS. WV IMAGERY SHOWED THE POLAR
VORTEX CENTERED NEAR JAMES BAY WITH A BROAD CIRCULATION OVER ABOUT
THE NORTHEAST THIRD OF NOAM. DESPITE THE SUNSHINE ACROSS THE
REGION...MID-DAY TEMPERATURES OVER THE SNOW COVERED AREAS OF MN/IA/
WI/DAKOTAS REMAINED NEAR OR BELOW ZERO.
24.12Z NAM/GFS INITIALIZED QUITE WELL AND OFFER VERY SIMILAR
SOLUTIONS FOR TONIGHT INTO TUE NIGHT. NAM/GFS SOLUTIONS WELL
SUPPORTED BY NON-NCEP MODELS AND LOCAL/REGIONAL WRF MODELS. DPROG/DT
OF 500MB HGTS AT 24.12Z SHOWED NAM/GFS/ECMWF RUNS OF 22.12Z AND
23.12Z VERIFIED WELL ACROSS NOAM WITH EDGE AND BETTER RUN-TO-RUN
CONSISTENCY TO GFS/ECMWF. THRU 36HRS MODELS HAVE CONVERGED ON A
COMMON SOLUTIONS WITH THE SHORTWAVE ENERGY DROPPING INTO THE
ROCKIES/NORTHERN PLAINS WITH ECMWF SHOWING THE BEST RUN-TO-RUN
CONSISTENCY. FOR 36-84HRS TREND CONTINUES TOWARD A COMPROMISE/COMMON
SOLUTION AS THE TROUGHING MOVES OUT OF THE ROCKIES INTO THE CENTRAL
CONUS. ECMWF AGAIN WITH THE BETTER RUN-TO-RUN CONSISTENCY WITH A
MORE PROGRESSIVE TROUGH AND LESS OF NORTHERN/SOUTHERN STREAM SPLIT
FLOW. CHECK OF OBS VS. MODEL DATA AT 18Z SHOWED MODELS ALL QUITE
REASONABLE WITH THE SFC MASS FIELDS ACROSS THE CENTRAL CONUS. PER WV
IMAGERY...MODELS DEPICTIONS OF SHORTWAVE DETAILS ACROSS NOAM/EASTERN
PAC APPEARED GOOD. NO DETERMINISTIC MODEL FAVORITE THIS CYCLE...
THOUGH WITH SOLUTIONS QUITE SIMILAR FAVORING ANY ONE PARTICULAR
MODEL WOULD HAVE MINIMAL IMPACT ON THE SENSIBLE WEATHER THRU TUE
NIGHT. SHORT TERM FORECAST CONFIDENCE GOOD THIS CYCLE.
FOR THE SHORT TERM...VERY LITTLE CHANGES FOR THE AREA/S WEATHER
TONIGHT THRU MON NIGHT. FLOW ALOFT REMAINS WEST-NORTHWEST AS THE
POLAR VORTEX MIGRATES ACROSS EASTERN CAN AND RIDGING ALOFT REBUILDS
INTO SOUTHWEST CAN. ARCTIC HIGH PRESSURE RIDGE AXIS MOVES LITTLE
FOR TONIGHT THRU MON WITH THE CENTER OF THE HIGH DRIFTING OVER
THE AREA FOR MON NIGHT/TUE. SFC-700MB THERMAL ADVECTION REMAINS
NEUTRAL TO NEGATIVE TONIGHT INTO MON NIGHT WITH A CONTINUED FEED OF
ARCTIC AIR INTO/ACROSS THE AREA. TEMPS WILL REMAIN WELL BELOW NORMAL
THRU THE SHORT-TERM PERIOD. BULK OF LOW/MID LEVEL MOISTURE...
SATURATION/LIFT AND SNOW CHANCES REMAIN SOUTH OF THE FORECAST AREA
WITH THE ARCTIC HIGH ENTRENCHED OVER THE NORTHERN PLAINS/UPPER
MIDWEST. GOOD MODEL CONSENSUS FOR AN INCREASE OF HIGH LEVEL
MOISTURE/CLOUDS OVER THE AREA FOR TONIGHT/SUN AS SOME WEAK SHORTWAVE
ENERGY IS SQUEEZED THRU THE CONFLUENT FLOW OVER THE CENTRAL CONUS.
THE DEEPER OF THIS...500-250MB...IS OVER THE SOUTHWEST HALF OF THE
FORECAST AREA...AND REMAINS THERE THRU MUCH OF THE SHORT-TERM
PERIOD. SHOULD BE A BROAD RANGE OF LOWS AGAIN TONIGHT...AND
SUN/MON NIGHTS...WITH MORE CLOUDS SOUTH VS. FEWER CLOUDS AND A
COLDER AIRMASS ACROSS THE NORTH. SFC PRESSURE GRADIENT HAS ALREADY
RELAXED TODAY WITH WINDS GENERALLY LIGHT. THIS RELAXED PRESSURE
GRADIENT TO BE OVER THE AREA TONIGHT THRU MON NIGHT THEN WEAKEN
FURTHER WITH THE HIGH CENTER OVER THE AREA BY TUE MORNING. QUESTION
IS WILL THERE BE ENOUGH WIND TO JUSTIFY A WIND CHILL ADVISORY
TONIGHT. WITH WINDS ALREADY LIGHT TODAY...DECOUPLING EXPECTED WITH
SUNSET/COOLING THIS EVENING. AREA LEAST LIKELY TO DECOUPLE IS NORTH
END OF THE FORECAST AREA...FURTHEST FROM RIDGE AXIS/HIGH CENTER.
WITH THE COLDEST TEMPS AND GREATER THREAT OF SOME GRADIENT WIND
OVERNIGHT...WILL ISSUE WIND CHILL ADVISORY FOR CLARK/TAYLOR COUNTIES
TONIGHT THRU SUN MORNING. WITH LOWS NOT AS COLD AND LESS WIND...
HITTING WIND ADVISORY CRITERIA FOR ANY LENGTH OF TIME APPEARS QUITE
MARGINAL ELSEWHERE ACROSS THE FORECAST AREA. SOME MODERATION TUE/TUE
NIGHT AS THE SFC HIGH DRIFTS EAST OF THE AREA AND THE FIRST MID
LEVEL TROUGH AXIS PASSES. SFC-700MB FLOW BECOMES SOUTHWEST WITH SLOW
WARMING OF LOWER LEVEL AIRMASS ACROSS THE AREA.
GUIDANCE LOWS ABOUT 5F TOO WARM LAST NIGHT...THUS FAVORED COLDER OF
GUIDANCE LOWS TONIGHT AND LOWERED THESE A CATEGORY OR TWO IN THE
NORMALLY COLDER AREAS WHERE WINDS READILY DECOUPLE. TRENDED TOWARD
COLDER OF GUIDANCE HIGHS SUN/MON. FAVORED COLDER OF GUIDANCE LOWS
SUN/MON NIGHTS AND LOWERED THESE A CATEGORY OR TWO ACROSS THE NORTH
END WITH FEWER CLOUDS. FAVORED A BLEND OF GFS MEX/ENSEMBLE MOS AND
HPC GUIDANCE HIGHS/LOWS TUE/TUE NIGHT FOR NOW.
.LONG TERM...WEDNESDAY THROUGH SATURDAY
24.00Z MEDIUM RANGE MODELS IN REASONABLY GOOD AGREEMENT WITH EACH
OTHER AND THEIR PREVIOUS RUNS FOR WED THRU SAT...AT LEAST WITH THE
LARGER SCALE FLOW FEATURES ACROSS NOAM/EASTERN PAC. PLENTY OF
DIFFERENCES WITH THE SMALLER SCALE/SHORTWAVE DETAILS THRU THE
PERIOD BUT THIS NOT UNEXPECTED. GFS WITH MORE OF A SPLIT FLOW/ENERGY
OVER THE WESTERN CONUS EARLY ON...ECMWF LESS SPLIT/MORE PROGRESSIVE.
24.06Z GFS MORE SIMILAR TO ECMWF. GIVEN THE SHORTWAVE DETAIL
DIFFERENCES FAVORED A MODEL/ENSEMBLE CONSENSUS...WITH AVERAGE
CONFIDENCE IN THE DAY 4-7 PERIOD AVERAGE. WEAK SHORTWAVE RIDGING
SPREAD ACROSS THE REGION WED WITH SOUTHWEST FLOW/LOW LEVEL WARM
ADVECTION SPREADING ACROSS THE AREA FOR SOME MODERATION OF
TEMPERATURES. GOOD CONSENSUS FOR A LONGWAVE TROUGH PASSAGE THU/THU
NIGHT...WITH A SFC TROUGH/FRONT TO PUSH ACROSS THE AREA WED
NIGHT/THU. MOISTURE APPEARS TO REMAIN LIMITED...BUT WITH THE SFC
TROUGH PASSAGE...DEEPER/COLDER CYCLONIC FLOW ALOFT...MAINTAINED A
SMALL -SN CHANCE THESE PERIODS. SHORTWAVE RIDGING/HIGH PRESSURE/
NORTHWEST FLOW/LOW LEVEL COLD ADVECTION SPREAD ACROSS THE AREA FOR
THU NIGHT/FRI. WARM ADVECTION RETURNS FOR FRI NIGHT/SAT AHEAD OF
NEXT LOW/TROUGH MOVING ACROSS SOUTHERN CAN. APPEARS BULK OF ENERGY
AND DEEPER SATURATION REMAINS NORTH OF THE FORECAST AREA AND LEFT
FRI NIGHT/SAT DRY FOR NOW. GIVEN THE DETERMINISTIC MODEL DIFFERENCES
IN THE DETAILS...TRENDED TOWARD GFS ENSEMBLE MOS AND HPC GUIDANCE
VALUES FOR HIGHS/LOWS THRU THE PERIOD.
&&
AVIATION...TONIGHT AND SUNDAY
VFR CONDITIONS WILL PREVAIL THROUGH SUNDAY UNDER INFLUENCE OF
SURFACE HIGH PRESSURE. ONLY MID AND HIGH LEVEL CLOUDS EXPECTED IN
NORTHWESTERLY FLOW ALOFT...WITH CEILINGS AT OR ABOVE 10K FT.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...WIND CHILL ADVISORY FROM 6 PM THIS EVENING TO 12 PM CST SUNDAY
FOR WIZ017-WIZ029.
MN...NONE.
IA...NONE.
&&
SHORT/LONG TERM...RRS
AVIATION..........THOMPSONHazardous weather outlook, Jan 24, 5:01 AM CST, 9 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 501 AM CST SAT JAN 24 2009 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034- 041>044-053>055-061-251200- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE- FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE- MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON- WABASHA-WINNESHIEK-WINONA- 501 AM CST SAT JAN 24 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA... SOUTHEAST MINNESOTA AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT THE FRIGID ARCTIC AIR WILL REMAIN ENTRENCHED ACROSS THE AREA THROUGH SUNDAY. TEMPERATURES WILL REMAIN IN THE SINGLE DIGITS BELOW ZERO THIS MORNING WITH WIND CHILLS LINGERING IN THE 20 TO 30 BELOW ZERO RANGE. WIND CHILLS ARE EXPECTED TO IMPROVE BY THIS AFTERNOON...BUT WILL WORSEN ONCE AGAIN TONIGHT. THIS WILL LIKELY WARRANT ANOTHER WIND CHILL ADVISORY FOR A GOOD PORTION OF THE AREA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY VERY COLD WIND CHILL VALUES WILL REMAIN IN THE 20 TO 30 BELOW ZERO RANGE EARLY SUNDAY MORNING...SLOWLY IMPROVING BY SUNDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. DAS
Nearby
Wind Chill Advisories in Wisconsin, 2009Every wind chill advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.